Probability Theory and Related Fields

, Volume 90, Issue 3, pp 377–402 | Cite as

Décroissance exponentielle du noyau de la chaleur sur la diagonale (II)

  • G. Ben Arous
  • R. Léandre
Article

Summary

We give some conditions for the heat kernel to have an asymptotic expansion in small time such that all coefficients vanish, although the phenomenon seems difficult to understand by large deviations theory. The fact that the leading term is not zero is strongly related to Bismut's condition. These examples are related to the Varadhan estimates of the density of a dynamical system submitted to small random perturbations. To understand that type of asymptotic, one must modify the definition of the distance by adding the Bismut condition (unnoticed, but hidden, in classical cases).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [Az1] Azencott, R.: Grandes déviations et applications. Cours de probabilités de Saint-Flour. (Lect. Notes Math., vol. 774). Berlin Heidelberg New York: 1978Google Scholar
  2. [Az2] Azencott, R., Baldi, P., Bellaiche, A., et Bellaiche, C., Bougerol, P., Chaleyat-Maurel, M., Elie, L., Granara, J.: Géodésiques et diffusions en temps petit. Société mathématique de France. Astérisque84–85, p 3–279 (1981)Google Scholar
  3. [B1] Bismut J.M.: Large deviations and the Malliavin-Calculus. Progress in Math., vol. 45. Basel Boston Stuttgart: Birkhäuser 1984Google Scholar
  4. [B2] Bismut, J.M.: Mécanique aléatoire. (Lect. Notes Math., vol. 866) Berlin Heidelberg New York: Springer 1981Google Scholar
  5. [B.A1] Ben-Arous, G.: Méthodes de laplace et de la phase stationnaire sur l'espace de Wiener. (Preprint)Google Scholar
  6. [B.A2] Ben-Arous, G.: Noyau de la chaleur hypoelliptique et géométrie sous-riemannienne. In: Métivier, M., Watanabe, S. (éd.) Stochastic analysis (Lect. Notes Math., vol. 1322 pp. 1–17), Berlin Heidelberg New York: Springer 1989Google Scholar
  7. [B.A-L] Ben-Arous, G., Léandre, R.; Décroissance exponentielle du noyau de la chaleur sur la diagonale (I). (A paraître au Z.W.)Google Scholar
  8. [F.E] Fernique, X.: Intégrabilité des vecteurs gaussiens. C.R. Acad. Sci., Sér. A270, 1698–1699 (1970)Google Scholar
  9. [F.V] Freidlin, M.I., Ventcel, A.D.: Random perturbation of dynamical system. Grundlehren der mathematischen Wissenschaften vol. 2. Berlin Heidelberg New York: Springer 1984Google Scholar
  10. [I.W] Ikeda, N., Watanabe, S.: Stochastic differential equations and diffusion processes. Amsterdam: North-Holland 1981Google Scholar
  11. [J.S] Jerison, D., Sanchez, A.: Subelliptic second order differential operator. In: Berenstein, E., ed. complex analysis III. (Lect. Notes Math., vol. 1227, pp. 46–78). Berlin Heidelberg New York: Springer 1987Google Scholar
  12. [K] Kree, P.: La théorie des distributions en dimension quelconque et l'intégration stochastique. Stochastic analysis and related topics. In: Korezlioglu, H., Ustunel, S. (éd.) (Lect. Notes Math., vol. 1316, pp. 170–234). Berlin Heidelberg New York: Springer 1989Google Scholar
  13. [K.S1] Kusuoka, S., Stroock, D.W.: Applications of the Malliavin Calculus. Part I. In: Itô, K. (éd.) Stochastic analysis. Taniguchi symposium. pp. 271–306 Tokyo: Kinokuniya 1981Google Scholar
  14. [K.S2] Kusuoka, S., Stroock, D.W.: Applications of the Malliavin Calculus. Part II. J. Fac. Sci. Univ. Tokyo, Sect. IA32, 1–76 (1985)Google Scholar
  15. [L1] Léandre, R.: Applications quantitatives et géométrique du calcul de Malliavin. In: Métivier, M., Watanabe, S., (éd.) Stochastic analysis. (Lect. Notes Math., vol. 1322, pp. 109–134). Berlin Heidelberg New York: Springer 1989Google Scholar
  16. [L2] Léandre, R.: Intégration dans la fibre associée à une diffusion dégénérée. Probab. Théory Relat. Fields76, 341–358 (1987)Google Scholar
  17. [L3] Léandre, R.: Développement asymptotique de la densité d'une diffusion dégénérée. (A paraître dans Forum mahtematicum)Google Scholar
  18. [L4] Léandre, R.: Estimation en temps petit de la densité d'une diffusion hypoelliptique. C.R. Acad. Sci. Paris Sér. I.17, 801–804 (1985)Google Scholar
  19. [L.R] Léandre, R., Russo, F.: Estimation de Varadhan pour des diffusions à deux paramètres. Probab. Théory Relat. Fields84, 429–451 (1990)Google Scholar
  20. [S.V] Stroock, D.W., Varadhan S.R.S.: On the support of diffusion processes with applications to the strong maximum principle. Sixth Berkeley Symposium, pp. 333–368Google Scholar
  21. [W] Watanabe, S.: Analysis of Wiener functionals (Malliavin Calculus) and its applications to heat kernels. Ann. Probab.15, 1–39 (1987)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • G. Ben Arous
    • 1
  • R. Léandre
    • 2
  1. 1.Département de mathématiquesUniversité Paris SudOrsayFrance
  2. 2.Département de mathématiquesUniversité Louis PasteurStrasbourgFrance

Personalised recommendations